Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What are the adverse reactions caused due to over dosage of alprozlam?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 947 Questions
If I took to many alprozlam could it kill me?
Posted Sun, 26 Jan 2014 in Depression
Answered by Dr. Manisha Gopal 25 minutes later
Brief Answer: Can be XXXXXXX . Detailed Answer: Hello XXXX, welcome to health care magic! I have read your question and it says that you have history of depression and anxiety. you have asked if taking too many alprazolam would kill you? It is a short question but definitely cannot have a short answer! The answer is both yes and no. It depends on several factors. much alprazolam you want to take ( what is too many for you)?? 2. for what reason you want to take 3.what dosage? 4. what other drugs are you on for depression or anxiety 5. and are you into addiction with also how/ or other drugs presently. Do you have any respiratory problem? --- if yes, then please donot take it at all, it can be really XXXXXXX for you. Once or three times alprazolam, taken for correct reason , in low doses , is usually safe for someone who is not into addiction. But, if you are already in some other medicines for sedation or anxiety, like clonazepam or zolpidem, etizolam , etc. the it is best to avoid taking it with them. I donot know why you have put up this question, but for any kind of anxiety, if two - three tablets of alprazolam are not helping you, then it is unlikely that taking a lot will do so. So, may be just take a walk/ jog for an hour or so, you will feel better. Meet a psychiatrist and discuss your problem, this will surely give you best results. Hope the reply is useful Wish you good luck! Please ask more questions if you need any clarification. If you are satisfied, then kindly close the discussion and rate the answer. Dr. Manisha Gopal MD psychiatry
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor